# SDR VTZA97285

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44AF
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD/ABE - FLT 6253 - DURING CRUISE AT 2310 HOURS ON 5-15-97, MADE A SCHEDULED LANDING AT ABE WITH ONE DISCREPANCY WHICH WAS LT ENGINE RPM FAILED IN-FLIGHT.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACHOMETER GENERATOR.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
